Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Fourier expansion of stationary random processes

Author: R. C. Davis
Journal: Proc. Amer. Math. Soc. 4 (1953), 564-569
MSC: Primary 60.0X
MathSciNet review: 0056235
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Khintchine, Korrelationstheorie der stationären stochastischen Prozesse, Math. Ann. 109 (1934), no. 1, 604–615 (German). MR 1512911, DOI
  • S. Goldman, Frequency analysis, modulation and noise, McGraw-Hill, 1948, pp. 325-330.
  • M. Kac and A. J. F. Siegert, An explicit representation of a stationary Gaussian process, Ann. Math. Statistics 18 (1947), 438–442. MR 21672, DOI
  • Kari Karhunen, Über lineare Methoden in der Wahrscheinlichkeitsrechnung, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1947 (1947), no. 37, 79 (German). MR 23013
  • M. Loève, Fonctions aléatoires de second ordre, from the book by P. Lévy entitled Processus stochastiques et mouvement Brownien, Gauthier-Villars, 1948. H. B. Mann, Introduction to the theory of stochastic processes depending on a continuous parameter, National Bureau of Standards Report 1293, May, 1951, chap. 6.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society